# SDR IXXA0500025O

- Difficulty date: March 22, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 94,697 hours, 24,248 cycles
- Engine: Ge CFM562C1
- Engine time: 38,535 hours, 11,812 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9026M70G01
- Part serial: 692502
- Condition: Flamed Out
- Location: Nr 3
- Part time: 38,535 hours, 11,812 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB NR 3 ENG FLAMED OUT 32,000 FT, NO AUDIBLE/VISUAL ENG STALL OR VIBRATION.  WEATHER VMC THROUGHOUT CLIMB.  ENG FLAMED OUT N1 30%, N2 15% & OIL PRESSURE 3 PSI.  GEN WENT OFF LINE, IGNITION NOT ON.  FUEL CONFIG NORMAL, FUEL TEMP TANK -5C & FUEL PRESSURE AFTER FLAMEOUT 7 PSI ENG MOTORING 18% N2.  ATTEMPTED RESTART AFTER RUNNING ABNORMAL ENGINE CHECKLIST.  RECYCLED FIRE HANDLE, ATTEMPTED RESTART DESCENDING 21,000 FT, STARTER RESET & ALL 4 CROSSFEEDS IN POSITION.  ENG RESTARTED 17,000, PARAMETERS NORMAL.  LANDED WITH ALL 4 MOTORS RUNNING AND NO FURTHER PROBLEMS THROUGHOUT FLIGHT.  MX PERFORMED CFM MM 71-00-00 FAULT 51, T/S TREE, PERFORMED POWER RUN.  ENGINE INDICATIONS NORMAL, NO DEFECTS NOTED.
